Hello, I have a problem! I've been quiting for a couple of years now. No joke. I almost did it once when I got pregnant but shortly failed. I can go on about the feelings of guilt and discuss I feel with myself but everyone thats had this problem nows them all too well. I hit my bteaking point, im tired of it. Tired of worrying about the nxt day. I hate being so weak to it. Like I read on another post I too have a schedule and plan my day around it. Pathetic I know. 8 in the morning 6 @ 11am & 8-10 after 5 pm... 750's... Enough is enough im determind to do this and dont want to fail.. Please help me how do I wean my self off. This morning I took 6, thinking of only taking 3 @ 11 & slowly stop. I really want to do this, I need to... I hate this part of my life and no one really knows wat I do... Im dying here...
I want to first welcome you to the site. You will find a lot of support here. I want you to know first and foremost you are not alone in this, okay? There are many here in various stages of their recovery. You can approach your plan in one of two ways. You can choose to taper from your pills, or you can try the suboxone regime. Either way, you have people here that have gone both routes. Pattishan has a story on her avatar with how she tapered from her subs use. Sweet Lemon did the CT route. Very hard and not always the best way, depending on personal strength. She is THE cold turkey guru. Also, LaurieShay has an excellent taper plan from the pills.
I, too, am here to support you. I am currently on the subs regime, but can help and support you which ever way you choose. I am currently out of town, but will be back this evening and will check in on you again.
Which ever way you seek, you will have complete support here.
I really recommend Suboxone. I went cold turkey, and a picnic it was NOT!!!
Jillynnie did the smart thing by going on Subs!! It quells WD and cravings.
No shame, OK? You are in the right place!! You really need to try to love yourself, addicted or not.
You sound ever so determined and I believe you will be successful at getting off opiates!! Hang in there gurl. It can get a bit hairy for a while, but you can DO IT!!!
- Vicodin Information for Consumers
- Vicodin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vicodin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 May 2010 • 2 answers
Posted 4 Oct 2010 • 1 answer
Posted 21 Aug 2011 • 6 answers
Posted 12 Sep 2011 • 2 answers
Posted 2 May 2013 • 4 answers